# SDR 97UAL900222

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1061226
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR RED LIGHT INTERMITTENTLY ON WITH GEAR HANDLE UP OR OFF.  RECYCLED GEAR AND OPERATED NORMALLY.  *S/D*  FOUND RT MLG UPLOCK SENSOR BAD.  REPLACED RT MLG UPLOCK SENSOR, OPS CHECK GOOD.
